# SDR 3GMA2015052101

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N483LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9133
- Aircraft time: 3,446 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED STRONG ODOR OF FUEL AFTER TAKEOFF AT APPROX 1,100 FEET MSL.  PERFORMED GND RUN & LEAK CHECK OF BOTH ENGS, DRAIN LINES & FUEL EQUIPMENT PLATES.  NO DISCREPANCIES NOTED.  NO FUEL SMELL IN CABIN AFTER 20 MINUTE GND RUN, COULD NOT DUPLICATE.  OPERATIONAL CHECK FLIGHT WAS COMPLETED WITH NO FURTHER DEFECTS NOTED.
